I am beyond knowing what to do. I had RAI in 1989 after Graves disease. I have been on Synthroid since then and have never been normal always got hyper due to the dosing the Drs put me on. I seem to have an allergy to Synthroid and any other thyroid prep as I have tried a few. I get tach, diaarhrea, tremors, shakes, insomina, and now go into A Fib early in the AM. I don't know what to do. The medication is different today than it was in the 90s. It is never the same. I have gone up and down with dosage and when I stop it for a day, the tremors go in 24 hours, the heart goes back to normal and then I start all over again with the same problems. I am on a low dose of 88 mcg now for a couple of years, but then the Doctor took me down to 75 for two days a week. After 6 weeks I went HYPO. Then your out of breath, weak, etc. Does anyone have a good Doctor in Los Angeles that listens to thyroid problems and is willing to work with you? If I stop one dose a week I might be OK...any suggestions. Cannot take Mag it goes right through me. Exhausted at the moment as I only had 2 1/2 hours sleep last night due to the heart going crazy and hyper symptoms. My clinical symptoms are hyper and my blood work TSH, T3, FT4, FT3 all normal. Please any help would be so appreciated.
Post Edited (Sheree) : 8/4/2017 1:39:52 PM (GMT-6)